# SDR EE4Y20250706226

- Difficulty date: July 6, 2025
- Submitted: July 6, 2025
- Operation: General aviation
- Aircraft: N239BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 45,375 hours, 30,043 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB 190-57-0056, WAS FOUND AT RH WING, LOWER SKIN ASSY – WING BOX, RIB #8, LOWER FLANGE WITH CRACK. DUE TO IT CONDITION WAS REPOARTED TO EMB ASKING FOR REPAIR INSTRUCTIONS. THE CRACKED WAS REPAIRED BY ETD2025-190-923702 AND DOCUMENTED BY COOPESA EO COO-EO-2025-22566-R00 DTD JUL 032025
